Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


eyes and medications
May 14, 2006

Hello Doctors, I have been noticing that several HIV+ persons had a watery and a very light blue eyes. Is this caused by some specific medication or these are side-effects that are seen in people with blue eyse only. I have blue eyes and concerned about it. Thank you!

Response from Dr. Wohl

I have not noticed this at all. Are you meeting HIV+ people in Sweden during the long dark winter by any chance?

DW



Previous
What are these sores in my mouth & on my butt?
Next
boyfriend hiv+myself hiv-

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement